U.S. doctors online nowAsk doctors free
FL
A 56-year-old female asked:

I have hyperthyroidism and right now my t4 is 4 and tsh is very low. my dr has increased my methimazole to 1 5mg tablet a day but i am having anxiety and pulsing in my ear. the pulsing is with my heartbeat. my dr says will get better. any advice?

1 doctor answer1 doctor weighed in
Dr. Nelsa Ciapponi
Family Medicine 34 years experience
Hyperthyroidism : Anxiety and palpitations or sensing your heartbeat can be common with hyperthyroidism- sometimes these symptoms can be treated short- term with another medication ( often a beta- blocker if no contraindications)- I’d give your doc a call to see if an additional med can help in the interim.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 18, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.